MathSciNet Relay Station
MathSciNet bibliographic data
MR2274630 60G18 (60G51 60G52)
Caballero, M. E.; Chaumont, L. Conditioned stable Lévy processes and the Lamperti representation. J. Appl. Probab. 43 (2006), no. 4, 967–983.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement